# SDR DALA2019012600588

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERCOSTAL STATION 787 TO STATION 793 AT AFT CARGO COMPARTMENT. INTERCOSTAL STA= 787 TO STA= 793 AT AFT CARGO COMPARTMENT WAS REPLACED PER 146A8123 REV F AND SRM 51-40-02 PAR 7 AND SRM 51-40-02.
